# SDR CA190703016

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 60,794 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 20413000
- Condition: Hot
- Location: Aux
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED AUX BATTERY HOT WARNING IN CRUISE. AIRCRAFT DIVERTED TO AN ALTERNATE AIRPORT (YQB) AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE AUX BATTERY AND THE AIRCRAFT RETURNED TO SERVICE. REMOVED AUX BATTERY PN 020413-000, SN 090520007EE67. (TC# 20190703016)
